# SDR FDEA201209213386

- Difficulty date: September 21, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112N1004
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT WING SPAR WEB SURFACE BOTTOM SURFACE HAS CORROSION AT IRSS 183. COMPLIED WITH EA F-5710-162544-WINGS-MAIN FRAME-OUTER TANK-REAR SPAR CORROSION   IRSS 183.0.  RTS (AFT BOOST PUMP) REF FAA FORM 8100-9.  MAJOR REPAIR.
